It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jerald Mobley on October 25, 2000 at 18:11:25:

In Reply to: Re: double vision posted by Diane Cole on July 06, 2000 at 13:36:58:

: : Has anyone suffered from double vision? I'm on tegretol and lamctil. It seems to happen when in the sun, but I've had other times. Not a lot, but some.
: The time released form of Tegretol is called Carbatrol. My daughter has been on it for almost a year with pretty good results. Good luck! Diane

I too suffer from double vision. At times it is very pronounced, and at other times it isn't so bad. The GP that was treating me, couldn't seem to understand that I was enduring this problem. But then again, when I overdosed on dilantin, I had to do all the research in order to proove to him, and a neurologist that I visited that I had overdosed!

I've never been 100% sure that the dilantin causes the double vision however. Without extensive, and expensive follow ups by medicos, I probably never will find out for sure.

In any event, I didn't experience the problem before the onset of my seizures, which began when I was 54 years of age. I am now 60, and am maintaining quite well.


Follow Ups

All times are GMT -7. The time now is 07:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!